# SDR SWIA200413687

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 3,982 hours, 3,557 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RT SIDE EXTERNAL EMERGENCY LIGHT BURNED OUT.  RELAMPED RT SIDE EXTERNAL EMERGENCY LIGHT. OPERATIONAL CHECK GOOD.
